Why do you have 10 days worth of pills left if your course is done?..
Yea I was thinking the same thing did you miss a week or something?..
If you are to be done with your course and you have a few pills left over Do Not take them without asking or letting your derm know. Besides Roche states that Murad Acne Complex can countinue to work up to two months after your course is done...
Eugh Murad Acne Complex police are out in force again!! LOLYou need to start using a topical retinoid like retin-a or adapaleneIm too very worried about breaking out after finishing it. You could perhaps take 1 a week as a maintance dose...a few people have that.Course it's only going to last you 10 weeks - but that would tide you over should you need another course, as you have to wait 8 weeks before starting again. Don't worry your not going to do urself any harm with 10 pills - unless you start taking them all at once hehe..
Damn you, I'm 1 month into my Murad Acne Complex course and still have 2 and half months left!, and it's summer! , Can you answer me something?, what Side affects did you have while on treatment? and how long was it before they came?, and should I worry about things like Crohn's disease and hairloss etc?..
I would take those pills, but that is just me. I am not a doctor. Ask your derm. However if you have already taken 120mg/kg overall I think you should be done. I hope this works. Good luck!..
Don't bother taking them. if your done and you are not breaking out theres no reason. Better to go see your derm IF you start breaking out again.oh and congratulations with your clear skin..
The reason I have leftover pills is that a couple of times my pharmacy didn't have three boxes of 30 pills (I take 3x20 mg/day), so they gave my boxes of 100 instead. Which isn't exactly legal, but that's really their responsibility. Jack4740: I didn't have any serious side effects, just dry lips and dry face. Both very controllable. Also, my hair never gets greasy, but I count that as a positive. I started noticing them after a week or so.
I don't know how common the side effects you mention are, but my advice is, if you've decided to go through with this, you shouldn't worry about anything, because really; how's that going to help you? I'm sure you'll be fine!Thank you!..